×

The generic Torelli theorem for the Prym map. (English) Zbl 0506.14042


MSC:

14K30 Picard schemes, higher Jacobians
14H40 Jacobians, Prym varieties
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Beauville, A.: Prym varieties and the Schottky problem. Invent. Math.41, 149-196 (1977) · Zbl 0354.14013
[2] Beauville, A.: Variétés de Prym et Jacobiennes intermédiaires. Ann. Sci. E.N.S.10, 309-391 (1977) · Zbl 0368.14018
[3] Deligne, P., Mumford, D.: The irreducibility of the space of curves of a given genus. Publ. Math. I.H.E.S.36, 75-109 (1969) · Zbl 0181.48803
[4] Donagi, R.: The tetragonal construction. Bull. Amer. Math. Soc.4, 181-186 (1981) · Zbl 0491.14016
[5] Donagi, R., Smith, R.: The structure of the Prym map. Acta Math.146, 25-102 (1982) · Zbl 0538.14019
[6] Grauert, H.: Ein Theorem der Analytischen Garbentheorie und die Modulräume komplexer Strukturen. Publ. Math. I.H.E.S.5, 233-292 (1960) · Zbl 0100.08001
[7] Griffiths, P.: Periods of integrals on algebraic manifolds I, II. Amer. J. Math.90, 568-626, 805-865 (1968) · Zbl 0169.52303
[8] Grothendieck, A., Dieudonné, J.: Éléments de géométrie algebrique III. Publ. Math. I.H.E.S.11, 17, (1961), (1963)
[9] Hartshorne, R.: Algebraic geometry. New York: Springer 1977 · Zbl 0367.14001
[10] Masiewicki, L.: Universal properties of Prym varieties with an application to algebraic curves of genus five. Trans. Amer. Math. Soc.222, 221-240 (1976) · Zbl 0333.14012
[11] Mumford, D.: Prym varieties I. In: Contributions to analysis. New York: Academic Press 1974 · Zbl 0299.14018
[12] Recillas, S.: Thesis. Brandeis University 1970
[13] Tjurin, A.: Five lectures on three-dimensional varieties. Russian Math. Surveys27:5, 1-53 (1972)
[14] Tjurin, A.: On intersections of quadrics. Russian Math. Surveys30:6, 51-105 (1975) · Zbl 0339.14020
[15] Wirtinger, W.: Untersuchungen über Theta-Funktionen. Berlin: Teubner 1895 · JFM 26.0514.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.